Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 5, Pages 708–710 (Mi de9008)  

Short Communications

Distribution of the eigenvalues of the Sturm–Liouville problem on the half-line with complex-valued potential

V. G. Palyutkin

Institute of Mathematics, Ukrainian Academy of Sciences, Kiev

Full text: PDF file (484 kB)

English version:
Differential Equations, 1996, 32:5, 719–722

Bibliographic databases:
UDC: 517.925
Received: 19.07.1994

Citation: V. G. Palyutkin, “Distribution of the eigenvalues of the Sturm–Liouville problem on the half-line with complex-valued potential”, Differ. Uravn., 32:5 (1996), 708–710; Differ. Equ., 32:5 (1996), 719–722

Citation in format AMSBIB
\Bibitem{Pal96}
\by V.~G.~Palyutkin
\paper Distribution of the eigenvalues of the Sturm--Liouville problem on the half-line with complex-valued potential
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 5
\pages 708--710
\mathnet{http://mi.mathnet.ru/de9008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1435359}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 5
\pages 719--722


Linking options:
  • http://mi.mathnet.ru/eng/de9008
  • http://mi.mathnet.ru/eng/de/v32/i5/p708

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022